# SDR DXTA2009040803587

- Difficulty date: April 1, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 1,818 hours, 1,404 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BRAKE APPLICATION OF 20-40 PERCENT OF MAXIMUM, SYMMETRIC BRAKE APPLICATION CAUSES THE ACFT TO YAW TO THE LT.  CONDITION OCCURS FROM BOTH LT AND RT PILOT SEATS.  INSPECTED BRAKES, NO DEFECTS NOTED. BLEED BRAKE SYSTEM AND PERFORMED TAXI CHECK. APPLIED BRAKES DURING TAXI 5-6 TIMES WITH NO YAW. OPS CHECK GOOD. ALL WORK PERFORMED IAW MM 32-44-00, 09-20-00 AND ACFT OPS MANUAL.
